# SDR AALA20120627001

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CORRODED AT STATION 1125 AUXILIARY POWER UNIT INLET DUCT AREA.  INSTALLED NEW STIFFENER PER AARD 51-10-05 REPAIR 1 AND BOEING DRAWING 148A8640.
